Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 32, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 29, 2016, 7:56 AM CDT for Montgomery County, Pike County, Polk County, Arkansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 7:56 AM CDT (12:56 UTC)
- Expired
- Apr 29, 2016, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, AR, Pike County, AR, Polk County, AR
The radar
The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:38 AM CDT | FLASH FLOOD | 4 Se Norman, AR | HWY 8 E CLOSED BETWEEN NORMAN AND CADDO GAP DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 162 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 0.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
204
WGUS54 KLZK 291256
FFWLZK
ARC097-109-113-291600-
/O.NEW.KLZK.FF.W.0032.160429T1256Z-160429T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
756 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
POLK COUNTY IN WESTERN ARKANSAS...
* UNTIL 1100 AM CDT
* AT 755 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 3 INCHES OF RAIN HAVE
FALLEN OVER THE LAST 3 HOURS...AND FURTHER HEAVY RAINS ARE
EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MENA... MURFREESBORO... MOUNT IDA...
GLENWOOD... WICKES... GRANNIS...
HATFIELD... NORMAN... ODEN...
DAISY... VANDERVOORT... NARROWS DAM...
MCCAULEY... HARTLEY... COSSATOT RIVER
STATE...
MIMOSA... LITTLE MISSOURI FALL...
MENA INTERMOUNTAIN A...
OPAL... MOUNTAIN FORK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3472 9446 3473 9432 3467 9388 3471 9387
3474 9374 3474 9340 3434 9341 3434 9348
3421 9350 3421 9344 3413 9345 3395 9340
3394 9351 3401 9382 3418 9382 3419 9393
3435 9394 3436 9425 3419 9425 3419 9447
$$
642 follow-up statements
943
WGUS74 KLZK 291535
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1035 AM CDT FRI APR 29 2016
ARC113-291544-
/O.CAN.KLZK.FF.W.0032.000000T0000Z-160429T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK AR-
1035 AM CDT FRI APR 29 2016
...THE FLASH FLOOD WARNING FOR POLK COUNTY IS CANCELLED...
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES. HEAVY RAINFALL HAS MOVED SOUTHEAST
OF THE COUNTY.
LAT...LON 3445 9394 3456 9387 3464 9373 3474 9340
3434 9341 3434 9348 3421 9350 3421 9344
3413 9345 3395 9340 3396 9347 3394 9351
3400 9373 3401 9382 3418 9382 3419 9393
$$
ARC097-109-291600-
/O.CON.KLZK.FF.W.0032.000000T0000Z-160429T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY AR-PIKE AR-
1035 AM CDT FRI APR 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
MONTGOMERY AND PIKE COUNTIES...
AT 1034 AM CDT...GAUGE REPORTS INDICATED THUNDERSTORMS WERE
PRODUCING HEAVY RAIN OVER THE WARNED AREA. 2 INCH PER HOUR RAINFALL
AMOUNTS HAVE BEEN RECORDED WITHIN THIS CORRIDOR OF HEAVY RAIN. FLASH
FLOODING WAS REPORTED IN MONTGOMERY COUNTY AND IS LIKELY TO CONTINUE
AND EXPAND INTO PIKE COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MURFREESBORO...MOUNT IDA...GLENWOOD...NORMAN...DAISY...NARROWS DAM...
MAULDIN...MIMOSA...LITTLE MISSOURI FALLS RECREATION AREA...DAISY STATE
PARK...CRATER OF DIAMONDS STATE PARK...ALBERT PIKE RECREATION AREA...
DELIGHT...ANTOINE...BLACK SPRINGS...BILLSTOWN...NEW HOPE IN PIKE COUNTY...
PISGAH...HURRICANE GROVE AND BEAR CREEK PUBLIC USE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3445 9394 3456 9387 3464 9373 3474 9340
3434 9341 3434 9348 3421 9350 3421 9344
3413 9345 3395 9340 3396 9347 3394 9351
3400 9373 3401 9382 3418 9382 3419 9393
$$
CAVANAUGH522
WGUS54 KLZK 291537
FFWLZK
ARC097-109-291900-
/O.EXT.KLZK.FF.W.0032.000000T0000Z-160429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 200 PM CDT
* AT 1037 AM CDT...GAUGE REPORTS INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FOUR INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS LIKELY TO CONTINUE AND WORSEN ACROSS THE
WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MURFREESBORO... MOUNT IDA... GLENWOOD...
NORMAN... DAISY... NARROWS DAM...
MAULDIN... MIMOSA... LITTLE MISSOURI
FALL...
DAISY STATE PARK... CRATER OF DIAMONDS S...
ALBERT PIKE RECREATI...
DELIGHT... ANTOINE... BLACK SPRINGS...
BILLSTOWN... NEW HOPE IN PIKE COU...
PISGAH...
HURRICANE GROVE... BEAR CREEK PUBLIC US...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3445 9394 3456 9387 3464 9373 3474 9340
3434 9341 3434 9348 3421 9350 3421 9344
3413 9345 3395 9340 3396 9347 3394 9351
3400 9373 3401 9382 3418 9382 3419 9393
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:05 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 29, 7:05 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 705 AM CDT FRI APR 29 2016 .AVIATION...SHOWERS/THUNDERSTORMS WILL BE WIDESPREAD THIS MORNING... WITH VFR CONDITIONS BECOMING MVFR AS LOW CLOUDS SPREAD ACROSS THE REGION. THERE WILL BE A LULL THIS AFTERNOON...WITH CONDITIONS GRADUALLY GOING BACK TO VFR INTO THIS EVENING. LATER TONIGHT... ANOTHER ROUND OF STORMS WILL ARRIVE FROM THE WEST...WITH MVFR CONDITIONS RETURNING. WINDS TODAY WILL BE EAST/SOUTHEAST AT 6 TO 12 MPH. WINDS TONIGHT WILL BE SOUTH/SOUTHEAST AT 8 TO 14 MPH...WITH SOME GUSTS FROM 16 TO 22 MPH. (46) && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT SHOWERS/THUNDERSTORMS WERE INCREASING THIS MORNING IN SOUTHWEST ARKANSAS. THIS WAS NORTH OF A STATIONARY FRONT ALONG THE ARKANSAS AND LOUISIANA BORDER. PRECIPITATION WAS FIRING DUE TO A LARGE STORM SYSTEM IN THE SOUTHWEST UNITED STATES BEGINNING TO INTERACT WITH THE FRONT. THIS WILL CONTINUE THROUGH MUCH OF TODAY AND TONIGHT. HAIL WILL BE THE MAIN CONCERN THIS MORNING/EARLY THIS AFTERNOON... ESPECIALLY IN CENTRAL/SOUTHERN ARKANSAS. GOING INTO TONIGHT...DAMAGING WIND/ISOLATED TORNADOES MAY COME INTO PLAY IF STORMS CAN BECOME MORE SURFACE BASED. THERE CERTAINLY WILL BE AREAS OF HEAVY RAIN ACROSS THE SOUTHERN HALF OF THE STATE...WITH TWO TO THREE INCH AMOUNTS IN THE FORECAST THROUGH TONIGHT. THERE COULD BE LOCALLY MORE. A FLASH FLOOD WATCH HAS BEEN POSTED IN PARTS OF SOUTHERN ARKANSAS. ON SATURDAY...THE BIG SOUTHWEST SYSTEM WILL HEAD ACROSS THE PLAINS. A NEW COLD FRONT WILL PUSH INTO THE REGION...WITH CHANCES FOR SHOWERS/STORMS CONTINUING ACROSS THE SOUTHEAST HALF OF THE STATE. SEVERE STORMS WILL BE MORE SPOTTY...AND RAIN WILL NOT BE AS HEAVY. THE EVENT WILL WIND DOWN SATURDAY NIGHT AS THE FRONT EXITS TO THE EAST. && .LONG TERM...SUNDAY THROUGH THURSDAY ZONAL FLOW WILL BE PRESENT OVER ARKANSAS TO START THE PERIOD AS A REMNANT CLOSE LOW DEAMPLIFIES AND SHIFTS FROM THE CENTRAL PLAINS EASTWARD TO THE OHIO RIVER VALLEY AREA DURING THE DAY SUNDAY...AND THE LARGE SCALE TROUGH OUT WEST BREAKS DOWN. BY THE END OF THE PERIOD...THIS PATTERN WILL BE REPLACED WITH AN OMEGA BLOCK...WITH THE RIDGE AXIS OVER THE INTERMOUNTAIN WEST AND NEARLY MERIDIONAL NORTHERLY FLOW ACROSS THE CENTRAL US. THE ONLY PRECIP CHANCES TO SPEAK OF WILL BE ON MONDAY/TUESDAY AS THE WESTERN TROUGH BREAKS DOWN AND TRANSITS ARKANSAS. DEPENDING ON WHAT MODEL YOU BELIEVE...RAIN ARRIVES ACROSS THE SOUTHERN HALF OF THE STATE EITHER MIDDAY MONDAY...OR TUESDAY MORNING. SPLIT THE DIFFERENCE AND HAVE RAIN CHANCES ARRIVING ON MONDAY TO GIVE A NOD TO THE CONSISTENTLY FASTER EURO...BUT HAVE LOWER OVERALL CHANCES THAN THE EURO TO ACCOUNT FOR THE SLOWER GFS AND INCONSISTENCY BETWEEN AVAILABLE MODELS. AS FAR AS TEMPERATURES GO...NEAR NORMAL TEMPS WILL BE SEEN EARLY ON...BUT COOLER THAN NORMAL TEMPERATURES APPEAR PROBABLE BY WEDNESDAY AS THE UPPER LEVELS AMPLIFY GREATLY AND NORTHERLY FLOW MAKES ITS WAY INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 64 77 60 / 80 80 60 40 CAMDEN AR 80 67 79 63 / 80 80 60 40 HARRISON AR 69 61 76 54 / 70 70 40 20 HOT SPRINGS AR 78 66 78 61 / 90 80 60 30 LITTLE ROCK AR 78 65 79 62 / 80 80 60 40 MONTICELLO AR 81 67 80 65 / 70 70 60 50 MOUNT IDA AR 76 65 77 58 / 90 80 50 30 MOUNTAIN HOME AR 69 62 77 56 / 70 70 50 30 NEWPORT AR 77 64 77 61 / 80 80 60 50 PINE BLUFF AR 80 66 79 64 / 80 80 70 50 RUSSELLVILLE AR 75 65 78 58 / 90 80 50 30 SEARCY AR 77 65 77 61 / 80 80 60 40 STUTTGART AR 79 66 78 64 / 80 80 70 50 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY MORNING FOR BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-GARLAND-GRANT- HOT SPRING-JEFFERSON-MONTGOMERY-OUACHITA-PIKE-POLK-SCOTT. && SHORT TERM...46 / LONG TERM...64
Hazardous weather outlook, Apr 29, 5:06 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 506 AM CDT FRI APR 29 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 506 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO ARKANSAS TODAY. THE FIRST ROUND IN WEST AND SOUTHWEST ARKANSAS THIS MORNING WILL POSE A THREAT FOR MAINLY LARGE HAIL. BUT AS THUNDERSTORM DEVELOPMENT CONTINUES THROUGH THE DAY...DAMAGING WINDS AND EVEN TORNADOES WILL BECOME A POSSIBILITY AS WELL. STILL...THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL AND WINDS. IN ADDITION TO THE STRONG STORMS...FLASH FLOODING WILL ALSO BE A POSSIBILITY AS HEAVY RAINS ARE EXPECTED OVER PARTS OF SOUTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING TO START THE DAY SATURDAY...PUSHING EAST ACROSS THE STATE WITH TIME. THE MAIN AREA TO WATCH FOR ANY STRONG TO SEVERE STORM WILL BE IN EASTERN AND SOUTHEASTERN ARKANSAS AS A RESULT. LARGE HAIL IS EXPECTED TO BE THE PRIMARY THREAT AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.
In the hours before
Special weather statement, Apr 29, 7:14 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 AM CDT FRI APR 29 2016
ARZ053>055-062-063-066-067-291300-
CALHOUN AR-OUACHITA AR-HOT SPRING AR-DALLAS AR-CLARK AR-CLEVELAND AR-
GRANT AR-
714 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN...DALLAS...
SOUTHEASTERN CLARK...WESTERN GRANT...NORTHERN OUACHITA...SOUTHEASTERN
HOT SPRING AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 800 AM CDT...
AT 714 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF CADDO
VALLEY TO 13 MILES EAST OF RICHWOODS TO NEAR SPARKMAN TO NEAR
CHIDESTER...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN... BEARDEN... LEOLA...
SPARKMAN... THORNTON... CARTHAGE...
PRATTSVILLE... POYEN... CHIDESTER...
JENKINS FERRY STATE ...
DOGWOOD... THIEL...
HARLOW... AMY... RAMSEY...
WILLOW... BRUSH CREEK... BUNN...
MANNING... LONO...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3441 9247 3420 9237 3404 9239 3374 9249
3371 9305 3386 9292 3400 9291 3420 9295
TIME...MOT...LOC 1214Z 245DEG 28KT 3415 9288 3403 9286 3389 9287 3375
9296
64The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 65 min |
| Apr 29, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 55 min |
| Apr 29, 6:06 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 6:19 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 26 min |
| Apr 29, 6:25 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry | 34 min |
| Apr 29, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 23 min |
| Apr 29, 6:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 33 min |
| Apr 29, 7:14 AM CDT | Special Weather Statement | LZK | Dallas, Grant | 46 min |
| Apr 29, 8:49 AM CDT | Special Weather Statement | LZK | Lonoke | 41 min |
| Apr 29, 8:57 AM CDT | Flash Flood Warning | LZK | Pulaski, Saline | 5 hr |
| Apr 29, 9:18 AM CDT | Special Weather Statement | LZK | White | 42 min |
| Apr 29, 9:40 AM CDT | Special Weather Statement | LZK | Garland, Pike | 50 min |
| Apr 29, 10:08 AM CDT | Flash Flood Warning | LZK | Garland, Saline | 3 hr |
| Apr 29, 10:21 AM CDT | Special Weather Statement | LZK | Monroe | 24 min |
| Apr 29, 10:22 AM CDT | Special Weather Statement | LZK | Pulaski | 38 min |
| Apr 29, 10:38 AM CDT | Special Weather Statement | LZK | Desha, Drew | 37 min |
| Apr 29, 10:41 AM CDT | Special Weather Statement | LZK | Hot Spring | 49 min |
| Apr 29, 10:44 AM CDT | Special Weather Statement | LZK | Monroe | 16 min |
| Apr 29, 10:46 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 44 min |
| Apr 29, 10:54 AM CDT | Special Weather Statement | LZK | Monroe | 21 min |
| Apr 29, 11:04 AM CDT | Special Weather Statement | LZK | Pulaski | 41 min |
| Apr 29, 11:53 AM CDT | Special Weather Statement | LZK | Independence, White | 37 min |
| Apr 29, 12:07 PM CDT | Special Weather Statement | LZK | Pike | 38 min |
| Apr 29, 12:14 PM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 15 days |
| Apr 29, 12:19 PM CDT | River Flood Warning | LZK | Saline | 64 hr |
| Apr 29, 12:24 PM CDT | Special Weather Statement | LZK | Jefferson | 51 min |
| Apr 29, 1:06 PM CDT | Special Weather Statement | LZK | Arkansas | 39 min |
| Apr 29, 1:53 PM CDT | Special Weather Statement | LZK | Polk | 52 min |
| Apr 29, 4:57 PM CDT | Flash Flood Warning | LZK | Clark, Pike | 5 hr |
| Apr 29, 6:06 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 39 min |
| Apr 29, 6:26 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.